A 22-year-old male asked:
Disclaimer

i've got some recent scrapes on my hands and some minor ones on my knees and leg.but after neosporin gel i am getting a burning sensation.is it norml?

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
YES: A GEL usually CONTAINS SOME ALCOHOL which "burns" open cuts! Switch to the Cream or Ointment if its really a "problem" Hope this helps! Dr Z
Answered on Sep 7, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Arthritis ?: It may be part of a larger arthritis syndrome. You need to see your physician. Your evaluation will include lab, imaging along with a history and phy ... Read More
1
1 thank
A 22-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Talk with ortho: This is something only someone with the full information of your history,exam & test results can decide.Talk with the orthopedist supervising your ... Read More
A 46-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
I suggest: a medical exam and x-ray. I only advise exam and imaging with information you provided.
1
1 thank
A female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Cramps & Weakness: There may be two things going on at the same time, cramps (please ask doctor to check your magnesium level) and leg weakness. This MAY be related to ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month